Table of Contents Author Guidelines Submit a Manuscript
International Journal of Antennas and Propagation
Volume 2012, Article ID 589467, 8 pages
http://dx.doi.org/10.1155/2012/589467
Research Article

Novel Compact CPW-Fed Antennas with Harmonic Suppression and Bandwidth Enhancement

Institute of Applied Physics, University of Electronic Science and Technology, Chengdu 610054, China

Received 9 December 2011; Accepted 4 July 2012

Academic Editor: Hala A. Elsadek

Copyright © 2012 Zhi-Li Zhou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhi-Li Zhou, Li Li, and Jing-Song Hong, “Novel Compact CPW-Fed Antennas with Harmonic Suppression and Bandwidth Enhancement,” International Journal of Antennas and Propagation, vol. 2012, Article ID 589467, 8 pages, 2012. https://doi.org/10.1155/2012/589467.